# SDR ASAA2025060559360

- Difficulty date: June 5, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 149A61073
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR, HANDLE BOX, CENTER FITTING CUTOUT IS CORRODED. GROUNDED - YES. RECEIVED NEW HANDLE BOX P/N: 149A6107-3 P/O: 1124620.1 AND WILL BE INSTALLED PER OP:920 S/O: 536605 CARD# N8252009 STEP 2.A.(38).
